# SDR DHL2003604670

- Difficulty date: July 4, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 46495971N
- Condition: Cracked
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E INNER UPPER FITTING CRACKED 1.000 AT XRS.434.000. REMOVED CRACKED FITTING IAW SRM 51-1-20D PG.21. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING ON LT. WING T/E AT XRS. 434.000 IAW SRM 51-1-20D
